MAUDE Adverse Event Report: TORAX MEDICAL, INC. 1.5T LINX, 13B; ANTI-REFLUX IMPLANT

TORAX MEDICAL, INC. 1.5T LINX, 13B; ANTI-REFLUX IMPLANT
Model Number LXMC13
Medical Device Problem Codes Device Appears to Trigger Rejection (1524); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Dysphagia/ Odynophagia (1815)
Date of Event 05/25/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.A manufacturing record evaluation was performed for the finished device lot number 24719, and no related nonconformances were identified.Additional information was requested, and the following was obtained: prior to linx placement, did the patient have an egd, ph, and manometry studies done? if yes, could you please share the results? egd/bravo did not show a hiatal hernia.Demeester score was 35.Manometry was normal with dci of 1654 and an amplitude of 94 with normal peristalsis.What is the lot number of the linx device?lot# 24719.When using the linx sizing device what technique was used to determine the size?the 2 pop rule.Did the patient have an autoimmune disease? no.Is the patient currently taking steroids / immunosuppressive drugs? no.Did the patient have any pre-existing dysphagia or other conditions (other than gerd)? yes, pre-existing dysphagia.How severe was the dysphagia/odynophagia before intervention? dysphagia was constant.Were there any intra-operative complications during implant? no.Was there any hiatal or crural repair done at the same time as the implant? yes.Were there any other contributing factors that led to the removal of the device other than the reported dysphagia? patients mental status.Besides the reported dysphagia, what was the reason for removal of the linx device?no other reason.Was the device found in the correct position/geometry at the time of removal? yes.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that a linx was removed due to chronic dysphasia.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 7/3/2023.Investigation summary: overall review of the device function and dimensions show no anomalies from a device that has been reasonably changed as part of the explant procedure.Visual analysis was consistent with an explanted device, tooling marks were noted in some beads, and link length and tensile force were found to meet the applicable specifications.Overall, no analysis conclusions relevant to the patient experience were found.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 6/21/2023.

Brand Name
1.5T LINX, 13B
Common Device Name
ANTI-REFLUX IMPLANT
Manufacturer (Section D)
TORAX MEDICAL, INC.
4545 creek road
cincinnati OH
Manufacturer Contact
kate karberg
4545 creek rd.
cincinnati, OH 45242
3035526892
MDR Report Key17078218
Report Number3008766073-2023-00092
Device Sequence Number17707241
Product Code LEI
UDI-Device Identifier00855106005332
UDI-Public00855106005332
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P100049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/13/2023
Device Model NumberLXMC13
Device Catalogue NumberLXMC13
Device Lot Number24719
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/25/2023
Supplement Date Received by Manufacturer06/20/2023
07/03/2023
Initial Report FDA Received Date06/07/2023
Supplement Report FDA Received Date06/21/2023
07/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/13/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown